# SDR QXEA0002884

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,206 hours, 48,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126271
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EXIT SIGN 1D BROKEN.  REMOVED AND REPLACED FORWARD RIGHT HAND EMERGENCY DOOR EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
